# SDR HALA2020072400155

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 37,327 hours, 5,678 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AUTO THRUST DID NOT ENGAGE ON T.O. BUT EPR SETTING & INDICATION WERE CORRECT,SET THRUST MANUALLY. UNABLE TO ENGAGE W/ A/THRUST BUTTON. ENGAGE A/P 1, UNABLE TO ENGAGE A/THR. W/A.P.2 A/THR ENGAGED NORMALLY, ENGAGED AP1 AGAIN THIS TIME A/THR ENGAGED NORMALLY.
